# SDR MALA964988

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: 2743042001
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING INSPECTION, MAINTENANCE FOUND THE RT BUSHING LOOSE IN ELEVATOR AFT SPAR FITTING, PN 27-43042-001.  REPAIRS WERE COMPLETED BY REAMING BUSHING HOLE IN FITTING, FABRICATING AND INSTALLING BUSHING MADE TO NAS75 STANDARDS.  ALL WORK DONE IAW EA 01-96034.  (X)
